# SDR ASOA201100426

- Difficulty date: February 28, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 5,317 hours, 3,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK AT GALLEY 2 HAS BROKEN COVER AND AISLE LIGHT MARKER HAS DAMAGE FROM WATER.   REMOVED AND REPLACED AISLE LIGHT MARKER WITH SERVICABLE PART IAW AMM 33-51-01-000-801 AND 33-51-01-400-801.
